Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1988, Volume 28, Number 10, Pages 1482–1490 (Mi zvmmf3560)  

This article is cited in 7 scientific papers (total in 7 papers)

A method of integral support curves for solving the Cauchy problem for ordinary differential equations

Yu. G. Bulychev

Rostov-na-Donu

Full text: PDF file (932 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1988, 28:5, 130–136

Bibliographic databases:

UDC: 519.62
MSC: Primary 65L05; Secondary 34A34
Received: 08.10.1987

Citation: Yu. G. Bulychev, “A method of integral support curves for solving the Cauchy problem for ordinary differential equations”, Zh. Vychisl. Mat. Mat. Fiz., 28:10 (1988), 1482–1490; U.S.S.R. Comput. Math. Math. Phys., 28:5 (1988), 130–136

Citation in format AMSBIB
\Bibitem{Bul88}
\by Yu.~G.~Bulychev
\paper A method of integral support curves for solving the Cauchy problem for ordinary differential equations
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1988
\vol 28
\issue 10
\pages 1482--1490
\mathnet{http://mi.mathnet.ru/zvmmf3560}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=973202}
\zmath{https://zbmath.org/?q=an:0668.65053}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1988
\vol 28
\issue 5
\pages 130--136
\crossref{https://doi.org/10.1016/0041-5553(88)90021-3}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf3560
  • http://mi.mathnet.ru/eng/zvmmf/v28/i10/p1482

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. G. Bulychev, S. A. Pogonyshev, “Digital simulation of evolutionary stochastic differential equations”, U.S.S.R. Comput. Math. Math. Phys., 30:4 (1990), 143–149  mathnet  crossref  mathscinet  zmath
    2. Yu. G. Bulychev, “Methods for the numerical-analytical integration of differential equations”, U.S.S.R. Comput. Math. Math. Phys., 31:9 (1991), 28–39  mathnet  mathscinet  zmath  isi
    3. Yu. G. Bulychev, I. V. Burlai, S. A. Pogonyshev, “A numerical-analytic method of differentiating functions with a bounded spectrum based on Kotel'nikov's formula”, Comput. Math. Math. Phys., 32:3 (1992), 331–342  mathnet  mathscinet  zmath  isi
    4. Yu. G. Bulychev, “The numerical-analytic integration of differential equations by generalized interpolation”, Comput. Math. Math. Phys., 34:4 (1994), 441–452  mathnet  mathscinet  zmath  isi
    5. Yu. G. Bulychev, “Correcting the results of the numerical integration of differential equations on the basis of the invariance principle”, Comput. Math. Math. Phys., 35:2 (1995), 139–149  mathnet  mathscinet  zmath  isi
    6. Yu. G. Bulychev, “Construction of parametrized solutions of linear operator equations, based on a modified Galerkin method”, Russian Math. (Iz. VUZ), 42:9 (1998), 19–27  mathnet  mathscinet  zmath
    7. Yu. G. Bulychev, “Some aspects of identification of dynamic objects under incorrect observation conditions”, Autom. Remote Control, 81:6 (2020), 1073–1090  mathnet  crossref  crossref  isi  elib
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:125
    Full text:68
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021